DOI 10.2174/15748863113089990039
Hyperammonemia induced by interaction of valproate and quetiapine.
Аннотация
INTRODUCTION
Hyperammonemia is one of the rare nevertheless serious side effects associated with valproic acid treatment. Two cases of valproic acid induced hyperammonemia are detailed in this article.
CASES: Case one describes an adult male who developed hyperammonemia after acute exposure to valproic acid as a treatment for his bipolar disorder-manic episode. Case two developed a similar pattern of toxicity but after chronic exposure to valproic acid. Both patients were receiving a combination of valproic acid and quetiapine.
DISCUSSION: Measurement of the ammonium level should be considered where there is a decreased level of consciousness in patients receiving valproic acid irrespective of the diagnosis and even after a long term exposure. A possible risk of hyperammonemia can result from a combination of valproic acid and quetiapine, however further studies are yet needed to confirm this hypothesis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.